Having restarted on levothyrox at 20ul per day for the last 4 weeks I'm waiting for the treatment to stabilise things. However prior to going back on levothyrox I had been on a homepathic treatment which unfortunately wasn't enough. I've noticed that when I am very tired (primarily from lower back pain/frozen shoulder) I'm currently working therapeutic half time - that the side of the thyroid which has the goiter seems to palpitate and my lower back seems to do the same with increased pain.
I was just wondering whether anyone else with Hashimoto's has had these symptoms? - I've done tons of x rays and blood tests and back is 'normal' my only understanding is that this is linked to the fact that the thyroid medication hasn't kicked in yet and my body is somewhat in ' trauma' - just wondering whether anyone else has encountered these symptoms (antibodies are still very high - though blood test was done whilst on even lower dose - endo wants me to stay on current dose for 3-4 months and then do blood test.... as it's only my fourth week on this dosage I'm hoping that things will stabilise by week 7-8 and be less in pain/tired.
I would be grateful for any information anyone can provide - have been diagnosed with hashimotos 4 years ago but was unfortunately seriously overdosed here in France and had to go back to Ireland to have it all confirmed - so I can assure everyone that the majority of endos I've seen here in France just give a prescription and obsess about the blood tests and ignore patients symptoms. Thankfully have now just found one who agrees with Irish endo and hence the low dose.... (3 years ago I was on 100ul a day..... and of course had all the classic hyper symptoms)